I Am Trying To Educate Myself About Diabetes . If
I have gone through your query and understood your concern.
The potential causes of hypoglicemia in type 1 diabetes are insulin overdose, eating small meals after insulin injections and doing excessive exercise.
Excess insulin in the bloodstream causes cells in your body to "absorb" too much glucose (sugar) from your blood. It also causes the liver to release less glucose. These two effects together create dangerously low glucose levels in your blood.
In these circumstances the most important think is to recognise the symptoms of hypoglicemia and to eat or dring at leats 15gr fast-acting carbohydrates in order to normalise your blood sugar.
My second advice is to discuss with your treating doctor your recent diabetes results because you may need to adjust your insulin regimen and dosis accordingly to your last results.
Hope this is helpful.
Wish you good health.
Exogenous insulin makes blood sugar level go down.
Insulin is the most important regulator of blood sugar levels in our body.
Other factors that can influence blood sugar levels include dietary choices, certain medications, lifestyle, and stress.
If you have type 1 diabetes, your pancreas doesn't make insulin or makes very little insulin.
In these circumstances your blood sugar go down only if you :get too much exogenous insulin or improperly timing insulin: not eating enough carbs to match the insulin or skipping a meal and not monitoring enough while exercising or drinking alcohol.
Hope i have answer to your question.
Wish you all the best.
Exogenous insulin is vital is type 1 diabetes.
With type 1 diabetes, you will need to take insulin on a daily basis, and there are several types of insulin you can take.
Lifestyle changes like low carb diets and regular physical activities are helpful to manage your diabetes but these elements are not vital.
You can stay alive even if you do not have a healthy lifestyle,do not exercise but you are correct with your insulin injections accordingly to the regimen(recommended by your treating doctor).
Every time you eat your blood sugar will go up and up if you do not take your insulin shots before each meals.
Hope i have clarified your doubts.